Best linear invariant estimators for parameters of the extreme-value distribution under progressive censoring

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/2550
Title
Best linear invariant estimators for parameters of the extreme-value distribution under progressive censoring
Title Alternative
マルチ・センサリングにおける極値分布母数の最良線形不変推定量について
File
Description

This paper is concerned with the progressive censoring model which arises in hydrological situations. The problem of constructing the best linear invariant estimators for parameters of the largest extreme-value distribution under Type II progressive censoring is considered. Weights for obtaining best linear invariant estimates under this model are tabulated for all possible censorings for sample sizes 2 through 6. Use of weights is illustrated with an example.

マルチ・センサード・サンプルにおける極値分布母数の最良線形不定推定量を求める. 最良線形不定推定値を求めるための重みを, サンプル数2-6のセンサリングについて表にする. また重みの使い方を例示する.

Author
著者 Kusanagi Yoshikazu
著者(ヨミ) クサナギ ヨシカズ
著者(別表記) 草薙 義一
著者 Fukuda Kiyoshi
著者(ヨミ) フクダ キヨシ
著者(別表記) 福田 清
Publication Title
香川大学農学部学術報告
Volume
31
Issue
2
Start Page
127
End Page
136
Publisher
香川大学農学部
Published Date
198003
ISSN
0368-5128
NCID
AN00038339
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.